2019
Том 71
№ 11

All Issues

Krasnosel'skii M. A.

Articles: 2
Brief Communications (Russian)

On a principle of duality

Krasnosel'skii M. A., Lifshitz E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 119-122

Article (Russian)

Structure of a set of solutions of equations of the parabolic type

Krasnosel'skii M. A., Sobolevsky P. Ye.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 319-333

The basic result of this research is formulated as follows: if the mixed boundary value problem for a nonlinear parabolic equation has two solutions, it has a continuum of solutions.